# SDR GTIA2018011202341

- Difficulty date: January 12, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 6,358 hours, 2,883 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, F/A REPORTED MANURE OR SEWAGE ODOR IN CABIN DURING DEPARTURE.  DISSAPATED WITHIN 5 MINUTES AFTER DEPLANING.  SAID ODOR APPEARED AGAIN BELOW 10000 FEET DURING DESCENT AND DISSAPATED IN APPROX 5 MINS AS WELL. NO ODOR WITH APU BLEED ON AT GATE.  PERFORMED TSM 05-50-00-810-A31-A. ACCOMPLISHED ENGINE RUNS AND APU OPS TO ISOLATE ODOR. UNABLE TO DUPLICATE ODOR. CHECKED GOOD.
